Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Frequent painful bouts of diarrhea, metallic taste in the mouth, burning in the stomach and urinary tract. No infection

I have been having rather painfull bouts of diarrhea, off and on since Friday last week. Now have a metallic tase in my mouth. My stomach is bloated and tender and I feel 'punch-drunk.' My lower abdoman feels 'burning' inside (yes, I know that makes no sense) and even my reproductive system and urinal tract feel like they are burning. I do not have a urinary trackt infection, pretty sure.
Asked On : Sat, 20 Apr 2013
Answers:  1 Views:  1213
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
hi.. you had an episode of diarrhea and you must have taken the treatment... the tablets especially metronidazole/secnidazole/ornidazole causes severe gastritis and metallic taste in the mouth.. take some antacids and antiemetics.. see your physician for the presciption... eat less spicy diet, no alcohol/smoking, drink lots of fluid and do exercise.. all the very best...
Answered: Wed, 26 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor